# SDR DXTA2010070604140

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 1,131 hours, 699 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 73838433
- Part serial: 2008030224
- Condition: Smoke
- Location: Cockpit/Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKE ODOR IN CABIN AND COCKPIT DURING DECENT WITH APU OFF. COCKPIT AND CABIN SUPPLY TEMP NORMAL. AFTER LANDING AND APU ON, WHITE SMOKEY HAZE IN CABIN. CHECKED APU OIL GOOD, PAC'S OIL GOOD AND NO LEAKS FROM PAC'S.  R & R FWD CABIN ECU AIR CYCLE MACHINE, LEAK & OPS CHECKS GOOD. IAW; MM 21-10-45.
